# SDR TRAX200701552

- Difficulty date: October 21, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 6,293 hours, 4,968 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Binding
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FELT A POP AND BINDING WHEN TURNING YOKE TO THE LEFT.  EXCESSIVE FORCE OR STRENGTH NEEDED TO TURN YOKE LEFT ALSO.  A/C RETURNED TO DAY AFTER T/O.  EMERGENCY DECLARED.  FLT 4434 DEL 61 MINS. NC FLT 4434 CX.
